# SDR DALA2015121207562

- Difficulty date: December 11, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 53,582 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SEAT TRACK FOUND CORRODED AT AFT CABIN FRAME 74, YB.   REPLACED SEAT TRACK.
